Volume 6, Number 3
Previous Issue Next Issue

Yi-rang Yuan & Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204

Preview Full PDF 34 1059 Abstract

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225

Preview Full PDF 34 1064 Abstract

Dao-liu Wang & Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237

Preview Full PDF 36 1073 Abstract

Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 238-257

Preview Full PDF 34 1123 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 258-266

Preview Full PDF 35 1077 Abstract

Tao Lu, Chin Bo Liem & Tsi Min Shih

J. Comp. Math., 6 (1988), pp. 267-271

Preview Full PDF 36 1017 Abstract

Gan-quan Xie, Jian-hua Li, Lung-ji Tang & Ying-ning Sun

J. Comp. Math., 6 (1988), pp. 272-281

Preview Full PDF 37 1137 Abstract

Guo-chen Feng & De-tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291

Preview Full PDF 35 1133 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard